For the medical record, cuz doctors love when you write this shit down

Yeeeeesh. Fate, you win again. *bows in honor* The day after, literally not even 24 hours after I write that I haven't experienced physical symptoms of Lupus, all hell breaks loose on my digestive system and I spend hours upon hours, for two days now, in the bathroom, either ass-nailed-to-the-toilet or sitting on the floor, head hanging in "Am I gonna vomit? Oh god, please let me vomit" states of ruin.

This means my kidneys are not doing so well, which after two days is freaking me out because I don't want to land in the hospital for two weeks again. I've pulled myself up and set myself back on the renal diet, but I'm scared that it might be too late. Also, we have no renal-friendly food and no money to GET renal friendly food, so every bite of food is flavored heavily with anxiety.

I'll see if I can get my doctor's appointment moved up. I was denied Disability again (time for another repeal! God, fuck the American health system) and am not sure I even HAVE health insurance at the moment.

Still, spirits are middlin' to "alright" right now, despite the anxiety. That is at least something good.

This entry was originally posted at http://quirkytizzy.dreamwidth.org/1101644.html
Tell you something: I don't know if your meds had been changed - taking the contents of the last entries, I'd assume it is so.
For changes in the immune system, be it natural causes (such as pregnancy, hormonal change) or be it artificial causes (such as meds, chemotherapy), it seems to be a common thing that the body reacts with nausea and puking. Like - like a "rejection" reaction. I don't know if this is medically correct, but this is what it seems like.
You can then do whatever you want in such a period where the body does this reaction, it can't be stopped with anything. You can only do something like taking it and sleeping until it's gone.
Strangely enough, as long as its no process that remeasures itself new every three days (like in a pregnancy), this "calms" down again after days. Like the body starts to get adapted to the altered circumstances.

In the case of meds which influence the immune system, this effect of a physical rejection of the process that the med does may come delayed. Like, when you've just been put on it, the side effects may kick in a day or two after that - perhaps depending on everyone's individual physics.
But that seems to be normal as well.

Diarrhea may also be a possible side effect of the meds, but rather unrelated to effects on the immune system.
It's rather that the pills are pretty hard on the stomach. With some anti-biotics this is also the case.
That's why you also have advises in the leaflets that come with the meds, if you shall take them with a bite to eat or a certain amount of time before or after the last meal. This can be a hint towards them being not very good to your stomach.
But also certain substances can be not very friendly towards digestion by design. For example, as I've even seen it myself: Anything that is a corticosteroid.
If you get it into your body through pills, through injections, or even salves - high dosages in general of this substance class can cause you stomach problems or diarrhea.

And, just for another fact that comes with meds that lower the activity of the immune system: It also weakens your phyiscal condition on the whole. Never thought that it is so, but it "kills" part of your stamina, or let's say "your fitness". That's why people who take such meds can't become top athletes anymore - with those meds, your physics literally can't build themselves up so strongly anymore. Your capability is lowered what could be achieved out of your physics.
What makes this effect happen, I don't know. When you dropped that med out of your repertoire again, then this effect would cease, your powers would come back.

Just to say it mildly: Immune meds are some of the heavier kind 'cause you never know exactly what happens with each patient, and those effects that all of them get, they're also not like child's play. They're some kind of torture until the body gets used to it.
There's also a stomach bug that's been going around lately. Amanda and I have both been feeling shitty this past week.
Do you qualify for or have access to whatever insurance Obamacare is or was in you state? Or did your governor f- you over on that?